# SDR QXEA200500170

- Difficulty date: January 17, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 7,888 hours, 5,930 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE STATION 280 BULKHEAD Z10009 IS CORRODED AT FLOOR LINE FROM RBL 11 TO RBL 30.  REPAIRED IAW REO 670-53-11-052.
